# SDR ASAA2021041834625

- Difficulty date: April 18, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,307 hours, 15,116 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG #1 FAULT MSG 76-11361THE START LEVER SIGNALS DISAGREE LONG TIME FAULT DEFERRED PER T/C 7827300. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 76-11 TASK 801 INITIAL EVALUATION #1 ENG FAULT MSG 76-11361 IS NO LONGER ACTIVE IN RECENT FAULTS AND IN FAULT HISTORY. FAULT MSG 76-711361 IS NO LONGER ACTIVE.
